Normal approximation for coverage models over binomial point processes
Goldstein, L. and Penrose, M. D., 2010. Normal approximation for coverage models over binomial point processes. Annals of Applied Probability, 20 (2), pp. 696-721.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
We give error bounds which demonstrate optimal rates of convergence in the CLT for the total covered volume and the number of isolated shapes, for germ-grain models with fixed grain radius over a binomial point process of n points in a toroidal spatial region of volume n. The proof is based on Stein's method via size-biased couplings.
|Creators||Goldstein, L.and Penrose, M. D.|
|Uncontrolled Keywords||size biased coupling,stochastic geometry,berry-esseen theorem,coverage process,stein's method|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)